# SDR ASAA2019112763457

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,374 hours, 14,980 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WX RDR PAINTS WEATHER IN AUTO WITH NO WEATHER. WORKS IN MANUAL. GROUNDED - YES. T/S FO WX RDR. PERFORMED TASK 34-43-00 B737-800 AMM. OPS. CHECK GOOD.
